×

An existence result for maximizations with respect to cones. (English) Zbl 0416.90068


MSC:

90C31 Sensitivity, stability, parametric optimization
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Cesari, L., andSuryanarayana, M. B.,An Existence Theorem for Pareto Problems, Nonlinear Analysis, Theory, Methods, and Applications, Vol. 2, pp. 225-233, 1978. · Zbl 0383.49003 · doi:10.1016/0362-546X(78)90068-8
[2] Cesari, L., andSuryanarayana, M. B.,Existence Theorems for Pareto Optimization; Multivalued and Banach Space Valued Functionals, Transactions of the American Mathematical Society, Vol., 244, pp. 37-65, 1978. · Zbl 0393.49004 · doi:10.1090/S0002-9947-1978-0506609-1
[3] Cesari, L., andSuryanarayana, M. B.,Existence Theorems for Pareto Optimization in Banach Spaces, Bulletin of the American Mathematical Society, Vol. 82, pp. 306-308, 1976. · Zbl 0365.49004 · doi:10.1090/S0002-9904-1976-14033-5
[4] Yu, P. L.,Cone Convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives, Journal of Optimization Theory and Applications, Vol. 14, pp. 319-377, 1974. · Zbl 0268.90057 · doi:10.1007/BF00932614
[5] Wagner, D. H.,Semicompactness with Respect to a Euclidean Cone, Canadian Journal of Mathematics, Vol. 29, pp. 29-36, 1977. · Zbl 0335.54013 · doi:10.4153/CJM-1977-002-0
[6] Hartley, R.,On Cone Efficiency, Cone-Convexity and Cone-Compactness, SIAM Journal on Applied Mathematics, Vol. 34, pp. 211-222, 1978. · Zbl 0379.90005 · doi:10.1137/0134018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.